# SDR CALA2016103100838

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 83,385 hours, 20,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHTS AT SEATS 32D AND 2E NOT OPERATING. REPLACED THE LAMP AND OPS CHECKED GOOD. REPLACED THE LAMP  AT SEAT 2 OPS CHECKED GOOD. REPLACED THE LAMP AT SEAT 32 OPS CHECKED GOOD.
